# SDR QXEA2020031300135

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 20,557 hours, 22,237 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 461083
- Part serial: VAC0562
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 MAIN GEAR AXLE HAS PITTING CORROSION UNDER THE BRAKE ASSEMBLY. REPLACED AXLE ASSEMBLY.
